On the existence of multiple nontrivial solutions for resonant Neumann problems (JNCA) |
 |
Volume 9
|
Number 3
|
pp. 351-360
|
|
|
On the existence of multiple nontrivial solutions for resonant Neumann problems |
Nikolaos S. Papageorgiou, Sandrina R. A. Santos and Vasile Staicu |
|
|
|
Key words |
Mathematices Subject Classification |
Locally Lipschitz function, generalized subdifferential, double resonance, local linking, Palais-Smale condition |
35J25, 35J70 |
|
|
|
|
|
|
|
|
Copyright© 2011 Yokohama Publishers |
|